# SDR UIEA2022101801150

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161020
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION*** FWD CARGO COMPT. FLOOR PANEL STA 500D TO 500I, RBL 23 -25, WL 156 (FOUND CORRODED FLOOR PANEL OUT OF LIMITS PER SRM 53-00-53-1A-1 AND FABRICATED NEW FLOOR PANEL PER DWG# 453A1610)
